Автор | Grzegorz Banaszak |
Автор | Jan Milewski |
Дата выпуска | 2010-03-01 |
dc.description | We parametrize some quantum numbers in two-dimensional quantum mechanics by means of a Hodge structure. For an anyon system the statistical parameter leads to a deformation of the Hodge structure. |
Формат | application.pdf |
Издатель | Institute of Physics Publishing |
Копирайт | © 2010 IOP Publishing Ltd |
Название | Hodge structures in topological quantum mechanics |
Тип | paper |
DOI | 10.1088/1742-6596/213/1/012017 |
Electronic ISSN | 1742-6596 |
Print ISSN | 1742-6588 |
Журнал | Journal of Physics: Conference Series |
Том | 213 |
Первая страница | 12017 |
Последняя страница | 12023 |
Выпуск | 1 |